# SDR 2005FA0000534

- Difficulty date: September 11, 2004
- Submitted: April 14, 2005
- Operation: General aviation
- Aircraft: N152LH
- Make and model: Piper PA-28-161
- Aircraft serial: 2842195
- Aircraft time: 360 hours
- System (JASC): 8011 · Engine Starter
- Part: Drive Assy
- Condition: Failed
- Location: Starter
- Part time: 248 hours
- Component: Starter
- Component part number: MHB6016
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NEW STARTER FAILED AFTER 248.9 HOURS- BENDIX DRIVE JAMS.
